# SDR SWIA201437544

- Difficulty date: May 11, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N937SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7735
- Aircraft time: 30,063 hours, 25,313 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE MESSAGE, NOSE GEAR DID NOT EXTEND.  CYCLED GEAR AND ALL 3 GEAR EXTENDED NORMALLY.  REPLACED NLG SELECTOR VALVE IAW AMM..
